# SDR ASAA2021050934794

- Difficulty date: May 9, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 31,927 hours, 10,325 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24600
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 16,376 hours, 5,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, CONT CAB ZONE TEMP LIGHT ILLUMINATED. ACCOMPLISHED QRH & LIGHT EXTINGUISHED. W/ MASTER CAUTION RESET. GROUNDED - YES. REPLACED ZONE TRIM MODULATING VALVE REF B737-900 AMM 21-61-21. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST AND FAULT CLEARED.
